# SDR CA991229009

- Difficulty date: December 12, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,754 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 8Z6069179
- Condition: Leaking
- Location: Hyd System
- Component: Hydraulic, Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A REPORTED HYDRAULIC LEAK IN THE NR2 ENGINE NACELLE, THE NR2 SYSTEM RUDDER RETURN LINE WAS FOUND CHAFED AND LEAKING.
